# SDR UIEA2024022100100

- Difficulty date: February 23, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 94,955 hours, 16,130 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FND FLOOR STRUCTURE CRACK AT M/D STA 980 RBL 75.92( 1) PERFORM JOB IAW WORKSHEET #40071 AND DWG #65B16004, SHEET 4 REV A , 65B38250, SHEET 17 REV A, SHEET 9 REV B 2) JOB COMPLETED AND CONDITION CHECK NORMAL )
